I have been having stiffness/weakness in my upper arms for about a year now. It comes and goes, changing sometimes in the course of the day. The only findings a year ago were high thyroid antibodies (but normal thyroid function), low vitamin D and fluctuating cortisol levels. My upper arms particularly are bad, but sometimes I have a general stiffness/crampiness in my calves. I generally do not feel well. Is there any explanation for this? I have had a "buffalo hump"on my back and recently developed red striae on my thighs. The muscle symptoms just seem to get worse.
Upper body obesity (above the waist) and thin arms and legs
Round, red, full face (moon face)
Slow growth rate in children
Skin changes that are often seen:
Acne or skin infections
Purple marks (1/2 inch or more wide) called striae on the skin of the abdomen, thighs, and breasts
Thin skin with easy bruising
Muscle and bone changes include:
Backache, which occurs with routine activities
Bone pain or tenderness
Collection of fat between the shoulders (buffalo hump)
Rib and spine fractures (caused by thinning of the bones)
Women with Cushing syndrome often have:
Excess hair growth on the face, neck, chest, abdomen, and thighs
Menstrual cycle that becomes irregular or stops
Hello friend, have your physician or endo investigate further into thyroiditis. Prior to surgery I had bad left shoulder pain, which revealed mild abnormality on X-ray, but thyroid labs normal. After surgery, shoulder stiffness/pain went away, only to return when my levels went hyper in my right shoulder, now going away once again as my level drop hypo.
High antibodies/normal thyroid labs indicates thyroiditis. Wishing you well on your journey.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.